# SDR AALA20031401

- Difficulty date: December 8, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N415AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49326
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  FORWARD SERVICE EXIT DOOR EXIT IDENTIFYING LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE AT FORWARD SERVICE EXIT DOOR IDENTIFYING LIGHT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
